# SDR DALA2022011300272

- Difficulty date: January 10, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N914DU
- Make and model: Boeing 737900
- Aircraft serial: 62782
- Aircraft time: 8,132 hours, 3,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8414662) DOOR 1L STUCK. COULD NOT OPEN UPON LANDING. OPERATIONAL CHECK OF 1L DOOR PER B737 AMM 52-11-00. DOOR OPS NORMAL.
